# SDR USAA2011110800020

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 61,211 hours, 41,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 25ABC.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 25ABC.  OPS CHECK GOOD.
